MAUDE Adverse Event Report: ST PAUL GRIPPER HUBER NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL GRIPPER HUBER NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2735-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tube can not be filled.Port needle not passing / clogged.
 
Additional Manufacturer Narrative
Deivce evaluation a sample was received to perform an investigation.A visual inspection of the returned sample observed it to be received decontaminated in its original packaging opened in a plastic bag.A device history record (dhr) review was performed, and no issues were noted during manufacture.Functional testing was performed.The device was tested for occlusion by introducing water with a syringe.The occlusion test detected an occlusion between the assembly of the tube and luer.The failure mode reported was confirmed.The root cause was determined to be excess solvent applied in production.Awareness notification was given by the quality engineer to production personnel in order to explain the importance of following the procedure for bonding the tube to the luer.

Brand Name
GRIPPER HUBER NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13652924
Report Number3012307300-2022-04276
Device Sequence Number2519964
Product Code FPA
UDI-Device Identifier10610586015861
UDI-Public10610586015861
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2026
Device Model Number21-2735-24
Device Catalogue Number21-2735-24
Device Lot Number4091857
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown